# SDR FDEA202209042699

- Difficulty date: September 4, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 32,971 hours, 18,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Frm 77 S47r
- Part time: 3,297 hours, 18,699 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DEFORMATION AT FR 77 AT STR 47R (MEASURED 0.142? TO 0.172?) REPAIRED SKIN DEFORMATION AT FR76 AND FR77 STRINGER 47R IAW EA 6-5330-T0370451   PART 2 STEPS 13 AND STEP14. THIS IS A MAJOR REPAIR.
